# SDR UALA2011102805858

- Difficulty date: October 27, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 52,315 hours, 6,352 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 06372
- Part serial: 360
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDSHIELD HAS MOISTURE INGRESS ON OUTBOARD, UPPER, AND INBOARD SIDES OF WINDOW.  WINDOW HAS DELAMINATION ON UPPER AND INBOARD SIDE OF UPPER CORNER.  UPPER AND LOWER HUMP SEAL IS DETERIORATED WITH EROSION AND CRACKED.   REPLACED 1L WINDOW PER MM.
